Yes, You Can Overdose On THC. Montana Teens Learn Dabs Are Danger
Montana has finally legalized recreational Marijuana use. Now, just because it's legal, it doesn't exactly mean it's not dangerous. Yes, you can in fact overdose on THC just like two Billings teens.
Have you heard of Dabs? Most of you have, sure, but for the newbies read on. Dabs are basically super concentrated liquid, resin-like masses of THC. Also known as wax, honey butter, budder, or hash oil. These super concentrates contain between 40-80% higher levels of THC than a high-grade THC strain of regular marijuana, and yes they can be dangerous.
Recently at West High School in Billings, two teens overdosed on Dabs and had to be taken to the hospital. The school even implemented a "soft lockdown" when the incident arose. Most students interviewed at the school were very unaware that you could overdose on THC, or were even unaware of what Dabs were.
So what happens when you ingest too much THC? It's not fun, or what you would see in the movies. Effects can include increased heart rate, paranoia, anxiety, hallucinations, raised blood pressure, and panic attacks.
Dabs are usually reserved for people with an extremely high THC tolerance. Billings police are urging parents and guardians to talk to teens about the extreme dangers of using these products.
For more facts about Marijuana concentrates and the dangers of use, check out this handy guide.